Alert archive / Texas / Flash Flood Warnings in 2007

Flash Flood Warning 13, NWS Lubbock, TX

May 26, 2007Bailey County, Texas

NWS Lubbock, TX issued this flash flood warning at May 26, 2007, 10:10 PM CDT for Bailey County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2007, 10:10 PM CDT (03:10 UTC)
Expired
May 27, 2007, 1:15 AM CDT
In force
3 hr
Issued by
NWS Lubbock, TX
Area
Whole counties

County Bailey County, TX

The radar

The Cannon AFB radar (KFDX), 96 km from the middle of the area, began a volume at 03:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2007-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 472 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2007-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
472 J/kg
Mixed-layer CIN
-56 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.1
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLUB 270314
FFWLUB
TXC017-270615-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1010 PM CDT SAT MAY 26 2007

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN BAILEY COUNTY IN NORTHWEST TEXAS.

* UNTIL 115 AM CDT

* AT 1008 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH    
  FLOODING OVER MUCH OF HIGHWAY 214. NATIONAL WEATHER SERVICE        
  DOPPLER RADAR CONTINUED TO INDICATE HEAVY RAINFALL FROM A COMPLEX  
  OF SEVERE THUNDERSTORMS OVER SOUTHERN BAILEY COUNTY. DOPPLER RADAR 
  ESTIMATES OF 1.5 TO 3.5 INCHES OF RAIN HAVE ALREADY FALLEN OVER    
  THE CENTRAL AND SOUTHERN PARTS OF THE WARNED AREA. AN ADDITIONAL   
  ONE HALF TO ONE INCH OF RAINFALL IS LIKELY THROUGH AROUND MIDNIGHT.

* SOME LOCATIONS THAT MAY EXPERIENCE FLOODING FROM THIS STORM INCLUDE
  MULESHOE WILDLIFE REF....MAPLE...NEEDMORE...ENOCHS AND BULA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE. TURN AROUND DONT DROWN

LAT...LON 3383 10303 3384 10261 3404 10262 3403 10304

$$

KW
1 follow-up statement
000 
WGUS74 KLUB 270444
FFSLUB

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1138 PM CDT SAT MAY 26 2007

TXC017-270615-
BAILEY TX-
1138 PM CDT SAT MAY 26 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHERN BAILEY COUNTY...

AT 1134 PM CDT...THE POLICE DEPARTMENT IN BAILEY COUNTY REPORTED 
THAT THE MAJORITY OF ROADWAYS WERE UNDERWATER ACROSS THE SOUTHERN 
PART OF THE WARNING AREA. NATIONAL WEATHER SERVICE DOPPLER RADAR 
ESTIMATED THAT 2 TO 4 INCHES OF RAINFALL OCCURRED ACROSS THE 
SOUTHEAST PART OF THE COUNTY ISOLATED AMOUNTS OVER 5 INCHES. MOST OF 
THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNING 
AREA BUT EXCESSIVE RUNOFF FROM PRIOR HEAVY RAINS IS STILL LIKELY. 

A GENERAL LIGHT RAIN IS EXPECTED TO CONTINUE THROUGH 1 AM WITH 
ADDITIONA RAINFALL AMOUNTS OF ONE TENTH OF AN INCH OR LESS EXPECTED. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MULESHOE 
WILDLIFE REF. AND NEEDMORE

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM...
EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER 
GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
LUBBOCK.

LAT...LON 3383 10303 3384 10261 3404 10262 3403 10304

$$

KW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this flash flood warning went out at May 26, 3:50 PM CDT, 6 hours 20 minutes earlier.

Area forecast discussion, May 26, 3:50 PM CDT, 6 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
350 PM CDT SAT MAY 26 2007

.SHORT TERM...
IN GENERAL...SW FLOW ACROSS THE WESTERN COUNTIES AND SE WINDS ACROSS
THE EAST HAS PRODUCED SOME CONVERGENCE ACROSS THE CENTRAL PORTIONS
OF THE CWA THIS AFTERNOON. ALTHOUGH THE WINDS ARE SO LIGHT THAT
CONVERGENCE IS WEAK. LINE OF TCU AND A FEW TSTMS HAVE DEVELOPED IN
BRISCOE AND FLOYD COUNTIES WITH A BIT OF EXTRA PUSH ALONG THE
CAPROCK. LATEST RUC ANALYSIS GIVES CAPES OF 500-1000 J/KG IN A
RELATIVELY UNCAPPED ENVIRONMENT. HOWEVER...AREA PROFILERS SHOW
VERY WEAK WIND PROFILE. WITH THIS IN MIND WILL OPT FOR NO
SIGNIFICANT CHANGES IN THE FCST FOR THIS EVE...AND CONTINUE CHC OF
TSTMS. CANNOT RULE OUT A TSTM ANYWHERE ACROSS THE CWA...BUT THE
NORTH-CENTRAL ZONES SHOULD BE SLIGHTLY FAVORED. CHC OF SVR IS SLIM
HOWEVER ISOLD MARGINALLY SVR HAIL OR WIND GUSTS ARE POSSIBLE...AND
WITH PWATS RUNNING ABOUT AN INCH...THE SLOW MOVING STORMS WILL BE
CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL.

LATER TONIGHT...WE MAY SEE ANOTHER ROUND OF TSTMS MOVE OFF THE
HIGHER TERRAIN OF NM. NW FLOW ALOFT AND SE LOW-LVL FLOW BOTH APPEAR
TO BE WEAKER THAN LAST NIGHT...MAKING IT QUESTIONABLE WHETHER OR NOT
THEY CAN MAKE IT TO THE CWA. WILL MAINTAIN LOW POPS

MORE TSTM CHANCES CAN BE EXPECTED TOMORROW. A SHTWV TROUGH DIVING SOUTHEAST
THROUGH NV/UT TODAY SHOULD BE MOVING THROUGH NM...INITIATING MORE
TSTMS IN THE HIGHER TERRAIN. MEANWHILE...THE 12Z NAM BRINGS A WEAK
WIND SHIFT/DRYLINE INTO OUR WESTERN COUNTIES AS LOW-LVL FLOW VEERS
AND THIS COULD PROVIDE SOME FOCUS FOR LOCAL TSTM DEVELOPMENT. WITH
FCST SFC TEMPS IN THE LOWER 80S NAM FCST SNDGS SHOW LITTLE OR NO
CAP. HOWEVER...WEAK SUBSIDENCE MAY BE IN PLACE UNTIL LATER IN THE
EVE WHEN SOME LARGE SCALE ASCENT ARRIVES FROM THE TROUGH UPSTREAM.

.LONG TERM...
WEAK CAP AND WEAK FLOW TO CONTINUE INTO MONDAY WITH AFTERNOON
HEATING AND ANY CONVERGENCE ALONG OUTFLOW BOUNDARIES POSSIBLY
GENERATING THUNDERSTORMS. BET CHANCES WILL BE FOR THUNDERSTORMS TO
ROLL OUT OF NEW MEXICO INTO THE WESTERN CWA. MIDDLE LEVEL CAP WILL
INCREASE AS WE MOVE INTO TUESDAY AHEAD OF A COLD FRONT THAT WILL
DIVE SOUTHWARD INTO THE SOUTH PLAINS REGION TUESDAY EVENING. THIS
FRONT IS BEING PUSHED SOUTHWARD BY A TROUGH SWINGING ACROSS THE
NORTHERN PLAINS WITH AN EXTRA NUDGE FROM ANY CONVECTION THAT
DEVELOPS ALONG IT. THEN THE QUESTION WILL BE IF CONVECTION CAN
ROLL OF THE MOUNTAINS OF NEW MEXICO INTO THE SOUTH PLAINS REGION
FOR WEDNESDAY...THURSDAY AND FRIDAY EVENINGS. RAIN CHANCES APPEAR
TO BE ON THE DECREASE BY NEXT WEEKEND AS THE UPPER LEVEL RIDGE
ATTEMPTS TO MOVE A BIT CLOSER TO WEST TEXAS.

TEMPERATURES WILL REMAIN NEAR SEASONAL LEVELS IN THE MIDDLE TO
UPPER 80S. WEDNESDAY AND THURSDAY SHOULD BE A BIT COOLER IN THE
WAKE OF THE COLD FRONT WITH THE AMOUNT OF CLOUD COVER DICTATING
THE HIGHS. FOR NOW WE WILL GO WITH HIGHS AROUND 80.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        54  83  58  85  59 /  50  30  30  20  40
TULIA         56  80  56  81  55 /  40  30  30  20  30
PLAINVIEW     58  80  59  82  59 /  40  30  30  20  30
LEVELLAND     58  83  59  88  60 /  30  30  20  20  40
LUBBOCK       60  81  62  83  63 /  30  30  20  20  40
BROWNFIELD    59  83  59  84  60 /  30  30  20  30  40
CHILDRESS     60  80  62  84  64 /  40  30  20  20  20
SPUR          59  82  59  83  61 /  30  30  30  20  40
ASPERMONT     63  81  61  84  61 /  30  30  30  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

33/18
Hazardous weather outlook, May 26, 11:27 AM CDT, 10 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1127 AM CDT SAT MAY 26 2007

TXZ021>044-271630-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1127 AM CDT SAT MAY 26 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON
ACROSS THE OUTLOOK AREA. WHILE THE ATMOSPHERE WILL BE RELATIVELY
UNCAPPED OVER THE ENTIRE AREA...THE MOST LIKELY LOCATION FOR THUNDERSTORM
DEVELOPMENT WILL BE ALONG A WEAK SURFACE FEATURE ACROSS THE
NORTHWEST SOUTH PLAINS AND SOUTHWEST PANHANDLE. WEAK WINDS ALOFT
WILL PREVENT ORGANIZED DEVELOPMENT HOWEVER THE STRONGEST STORMS
COULD PRODUCE HAIL UP TO ONE INCH AND WIND GUSTS APPROACHING 60
MPH. DUE TO THE EXPECTED SLOW MOVEMENT OF THE STORMS...LOCALIZED
HEAVY RAINFALL COULD ALSO BECOME A CONCERN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF HAZARDOUS WEATHER WILL REMAIN LOW THROUGH
FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED HOWEVER SPOTTER GROUPS AND
LOCAL OFFICIALS SHOULD MONITOR LOCAL WEATHER DEVELOPMENT.

In the hours before

Special weather statement, May 26, 5:57 PM CDT, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE LUBBOCK TX
557 PM CDT SAT MAY 26 2007

TXZ035-270000-
LUBBOCK TX-
557 PM CDT SAT MAY 26 2007

...STRONG THUNDERSTORM ACROSS LUBBOCK COUNTY...

AT 550 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM BETWEEN WOODROW AND SLATON. A SECOND STRONG
THUNDERSTORM WAS OVER SLIDE WITH A NEW ONE FORMING NORTHWEST OF
SHALLOWATER. THESE STORMS WERE NEARLY STATIONARY.

A SIGNIFICANT AMOUNT OF SMALL HAIL IS EXPECTED WITH THESE STORMS
ALONG WITH WIND GUSTS TO 45 MPH. SEEK SHELTER INDOORS IF THREATENING
WEATHER APPROACHES. STAY AWAY FROM WINDOWS.

IN ADDITION TO THE WIND AND HAIL...HEAVY RAINFALL MAY RESULT IN
LOCALIZED FLOODING OF LOW LYING AND POOR DRAINAGE AREAS.

PERSONS IN LUBBOCK COUNTY SHOULD CLOSELY MONITOR WEATHER RADIO OR
OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE PREPARED TO
TAKE ACTION IF A WARNING IS ISSUED.
Special weather statement, May 26, 6:53 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
653 PM CDT SAT MAY 26 2007

TXZ034-035-270030-
LUBBOCK TX-HOCKLEY TX-
653 PM CDT SAT MAY 26 2007

...STRONG THUNDERSTORMS ACROSS HOCKLEY AND LUBBOCK COUNTIES...

AT 650 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A STRONG THUNDERSTORM OVER LUBBOCK COUNTY ABOUT 15 MILES SOUTH OF
ABERNATHY WITH AN ADDITIONAL STRONG THUNDERSTORM OVER HOCKLEY COUNTY
ABOUT 10 MILES EAST OF WHITHARRAL...MOVEMENT OF THE THUNDERSTORMS
WAS SOUTHEAST AT 5 MPH.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 50
MPH...DIME SIZED HAIL...HEAVY DOWNPOURS AND CLOUD TO GROUND
LIGHTNING. DUE TO THE SLOW MOVEMENT OF THE THUNDERSTORMS...MINOR LOW
LYING AND POOR DRAINAGE FLOODING MAY DEVELOP UNDER THE HEAVIER
DOWNPOURS.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KW
Special weather statement, May 26, 7:20 PM CDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
720 PM CDT SAT MAY 26 2007

TXZ021-270045-
PARMER TX-
720 PM CDT SAT MAY 26 2007

...STRONG THUNDERSTORM ACROSS PARMER COUNTY...

AT 717 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A STRONG THUNDERSTORM LOCATED NEAR FARWELL OR 4 MILES NORTHWEST OF
LARIAT. MOVING SOUTHEAST AT 5 MPH.

THIS STORM WAS CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...DIME
SIZED HAIL AND CLOUD TO GROUND LIGHTNING.

IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW
LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO
NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KW
Special weather statement, May 26, 7:34 PM CDT, 2 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
734 PM CDT SAT MAY 26 2007

TXZ028-270115-
LAMB TX-
734 PM CDT SAT MAY 26 2007

...STRONG THUNDERSTORM ACROSS LAMB COUNTY...

AT 732 PM CDT NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING
A STRONG THUNDERSTORM LOCATED 3 MILES NORTHWEST OF AMHERST...OR
ABOUT 11 MILES NORTHWEST OF LITTLEFIELD...MOVING SOUTHWEST AT 5 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...PEA
TO DIME SIZED HAIL AND CLOUD TO GROUND LIGHTNING.

IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW
LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO
NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KW
Local storm report, May 26, 8:11 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
811 PM CDT SAT MAY 26 2007

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0811 PM     HAIL             OPDYKE WEST             33.59N 102.30W
05/26/2007  E1.00 INCH       HOCKLEY            TX   LAW ENFORCEMENT

            QUARTER SIZED HAIL AT OPDYKE W

&&

GJE
Special weather statement, May 26, 8:20 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
820 PM CDT SAT MAY 26 2007

TXZ027-270200-
BAILEY TX-
820 PM CDT SAT MAY 26 2007

...STRONG THUNDERSTORM OVER BAILEY COUNTY...

AT 817 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF NEEDMORE...OR ABOUT 11 MILES
SOUTH OF MULESHOE...MOVING SOUTH AT 5 MPH.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH...DIME
SIZED HAIL AND FREQUENT CLOUD TO GROUND LIGHTNING.

IN ADDITION...HEAVY RAINFALL MAY RESULT IN LOCALIZED FLOODING OF LOW
LYING AND POOR DRAINAGE AREAS. AVOID NORMAL FLOOD-PRONE AREAS AND DO
NOT CROSS FLOODED ROADS AS THEY MAY BE WASHED OUT.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY.
BE PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

KW

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:44 PM CDTSevere Thunderstorm WarningLUBLamb61 min
May 26, 8:32 PM CDTSevere Thunderstorm WarningLUBBailey58 min
May 26, 8:45 PM CDTSevere Thunderstorm WarningLUBLamb30 min
May 26, 9:25 PM CDTSevere Thunderstorm WarningLUBCochran65 min
May 26, 9:29 PM CDTSevere Thunderstorm WarningLUBBailey31 min
May 26, 9:58 PM CDTSevere Thunderstorm WarningLUBBailey32 min

Nearby

Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.